# SDR YENA201803080409

- Difficulty date: March 8, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 46,288 hours, 16,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN R2 SILL PLATE HAS CORROSION AT FR 66 +18 STR23R Y-1732; REMOVED AND REPLACED R2 SILL ON NR 440462-38634.
